<  Back to the Polytechnique Montréal portal

Three-dimensional fictitious domain method for incompressible fluid flow problems

François Bertrand, Philippe A. Tanguy and F. Thibault

Article (1997)

An external link is available for this item
Department: Department of Chemical Engineering
PolyPublie URL: https://publications.polymtl.ca/30655/
Journal Title: International Journal for Numerical Methods in Fluids (vol. 25, no. 6)
Publisher: Wiley
DOI: 10.1002/(sici)1097-0363(19970930)25:6<719::aid-fld585>3.0.co;2-k
Official URL: https://doi.org/10.1002/%28sici%291097-0363%281997...
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:20
Cite in APA 7: Bertrand, F., Tanguy, P. A., & Thibault, F. (1997). Three-dimensional fictitious domain method for incompressible fluid flow problems. International Journal for Numerical Methods in Fluids, 25(6), 719-736. https://doi.org/10.1002/%28sici%291097-0363%2819970930%2925%3a6%3c719%3a%3aaid-fld585%3e3.0.co%3b2-k

Statistics

Dimensions

Repository Staff Only

View Item View Item